# SDR ASOA2014011609766

- Difficulty date: January 8, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 27,289 hours, 25,035 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 10,000 FEET,  LT ENGINE ITT WENT INTO RED RANGE.  N2 GAGE AT IDLE "VIBRATION" REMAINED.  DECLARED AN EMERGENCY, ACFT RETURNED TO DEPARTURE.  PERFORMED BORESCOPE INSPECTION ON LT ENGINE.  DETERMINED UNSERVICABLE.  ENGINE CHANGED IAW AMM 71-00-00-04.
